# SDR FDEA202512232285

- Difficulty date: December 22, 2025
- Submitted: December 23, 2025
- Operation: Air carrier
- Aircraft: N963FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24368
- Aircraft time: 77,098 hours, 27,923 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N54168
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT STRINGER AT B.S. 1260 LBL 10.45 WITH SEVERAL PERFORATIONS   (MISDRILLED) AFT CARGO COMPARTMENT STRINGER AT BS.1260 LBL 10.45 WAS REPAIRED IAW B757 SRM 53-00-  53-2R. REPAIR1.
